Posted by KaraS on February 20, 2005, at 2:17:54
In reply to Re: Cymbalta from a BP-II » KaraS, posted by barbaracat on February 20, 2005, at 2:03:39
> Thanks, Kara. Yes, it has been wild as only a bipolar who's on the wrong meds can be. I was saying to Phillpa on this thread that I've decided to go back to Lithium and increased St. Johns' Wort and add a benzo. Stress is always my trigger and If I can keep a handle on it, I hope to not nead the handfulls of pills I'm supposed to take. The psychopharmaceuticals were having a toll on me, strange effects.
> I thing my system just does not do well on certain drugs. I was practically acid tripping from the Cymbalta today (or was it the addition of Seroquel, who knows). My body's felt clenched and in spasms and it wasn't fun (maybe the seroquel again?). Dissipointed because I wanted Cymbalta to be 'the one' but I don't think I can handle it rigtht now. Perhaps later when I get my physcial body and hormones stable I can reconsider retrying this AD that with alot of potential.
I understand. Anxiety has been doing a number on me lately as well. It struck with a vengence and has thrown my life into a tailspin. Hope your new plan works out.